# SDR 06FDEA03245

- Difficulty date: September 11, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR UPPER FWD SEAL DEPRESSOR CHAFED.  REMOVED AND REPLACED NR 2 CARGO DOOR UPPER FWD SEAL DEPRESSOR IAW SRM 51-30-2, 51-30-5 AND 51-30-8.
